My periods have always been kind of irregular and because of this I went on the pill to try and regulate my cycle. After taking the pill for about 7 months, my periods were not regulating but I continued to take it. Once I got to college, I was getting periods every 2 weeks with bad cramps, etc. I finished out my pack and stopped taking it because it was making me feel worse and not doing what I hoped it would do. I still have not gotten my period since I stopped taking the pill and am getting worried because I am sexually active. My boyfriend and I always use protection and are very responsible, but I am still worry. Is is normal for my periods to be so delayed after stopping the pill?
I'm new to the pill. I've only been on it for two weeks today. When I took the first pill of the pack, it was about two weeks after my period- but the doctor said I could start taking the pill anytime, so I didn't really think of timing it. However, now it's about time for me to have my period- I should've gotten it in the last few days, but haven't. I've had cramps on and off for the last couple of days, but nothing's shown up! What's going on? Should I get my period when I start taking the inactive pills? Or should I expect it while I'm taking the active pills and it's just late?